# SDR ASAA2018102626603

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 42,208 hours, 12,318 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 11903751, EGT CONNECTOR CLEANING WAS ACCOMPLISHED PER FIM TASK 77-21-00-839-007. POST CLEANING RECHECK PER T/C 78273000, FOUND FAULT 77-20861 ON LEGS 1, 2, AND 3 (ENGINE 1). GROUNDED - YES. PERFORMED EGT SYSTEM RESISTANCE CHECK (ENG NR 1) REF AMM 77-21-01-200-801-F00. HIGH RESISTANCE FROM CJ10 + T49.5 PROBE (29K OHMS). COULD NOT ISOLATE FAULTY COMPONENT. RESISTANCE WENT TO NORMAL AFTER DISCONNECTING CJ10 FROM T49.5 PROBE AND RECONNECTING. AS A PRECAUTION, REMOVED/REPLACED CJ10 AND S3 PROBE REF AMM 73-21-06, 73-21-01. ALL RELATED TESTS CHECK NORMAL.
